Groups, Geometry, and Dynamics

Full-Text PDF (504 KB) | Metadata | Table of Contents | GGD summary
Volume 7, Issue 1, 2013, pp. 205–261
DOI: 10.4171/GGD/181

Published online: 2013-01-31

The quasi-isometry invariance of commensurizer subgroups

Diane M. Vavrichek[1]

(1) Binghamton University, USA

We prove that commensurizers of two-ended subgroups with at least three coends in one-ended, finitely presented groups are invariant under quasi-isometries. We discuss a variety of applications of this result.

Keywords: Geometric group theory, quasi-isometry, JSJ decomposition

Vavrichek Diane: The quasi-isometry invariance of commensurizer subgroups. Groups Geom. Dyn. 7 (2013), 205-261. doi: 10.4171/GGD/181